Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Abnormal bleeding. Pap smear report shows inflammation. Hormonal imbalance?

Hi I just got a physical and a pap smear few days ago everything came out normal but in my lap smear result came normal except for inflammation doctor was not specific in inflammation .i told the doctor I been having abnormal bleeding discharge and said it might be stress and hormones imbalance I still have discharge and bleeding its on and of what could it be am worry . I have no other symptoms other than viginal bleeding with discharge I do feel inflation.thank you
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Ayurveda Specialist 's  Response
Your age is not mentioned.
Most coditions that cause abnormal uterine bleeding can occur at any age ,but some are more likely
to occur at a particular time in a womens life.It is not a hormonal problem.
Take STYPLON tablet twice daily,
Take M2TONE tablet twice daily,
Take ASHOKA ARISHTA 20 MLtwice daily.
Get well soon.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor